Anguraj, A.Baleanu, DumitruKanjanadevi, S.Baleanu, D.Matematik2025-09-232025-09-232018Anguraj, A.; Kanjanadevi, S.; Baleanu, Dumitru (2018). "On mild solution of abstract neutral fractional order impulsive differential equations with infinite delay", Journal of Computational Analysis and Applications, Vol. 24, No. 7, pp. 1232-1244.1521-1398https://hdl.handle.net/20.500.12416/15643We prove the existence and uniqueness of fractional neutral impulsive differential equations with infinite delay via contraction mapping principle and fixed point technique for condensing map. We use the resolvent operator technique for integral equations to make the mild solution of the problem more appropriate. © 2018 by Eudoxus Press, LLC. All rights reserved.eninfo:eu-repo/semantics/closedAccessFractional Differential EquationsFractional Order Impulsive ConditionsInfinite DelayNeutral Differential EquationsResolvent OperatorsOn Mild Solution of Abstract Neutral Fractional Order Impulsive Differential Equations With Infinite DelayOn mild solution of abstract neutral fractional order impulsive differential equations with infinite delayArticle2-s2.0-85027326821